# SDR HNAA2013060500323

- Difficulty date: June 5, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N933HA
- Make and model: Dhav DHC8102
- Aircraft serial: 134
- Aircraft time: 61,527 hours, 68,716 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING LIGHT ILLUMINATED ON TAKEOFF ROLL.  ENTRY DOOR INDICATION WITH MOD APPENDIX 5 COMPLIED WITH.
